Tsukuba Journal of Mathematics

A characterization of real hypersurfaces of quaternionic projective space

J.D. Perez

Full-text: Open access

Abstract

We study a condition that allows us to characterize all real hypersurfaces of quaternionic projective space known until now.

Article information

Source
Tsukuba J. Math., Volume 15, Number 2 (1991), 315-323.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161659

Digital Object Identifier
doi:10.21099/tkbjm/1496161659

Mathematical Reviews number (MathSciNet)
MR1138188

Zentralblatt MATH identifier
0766.53005

Citation

Perez, J.D. A characterization of real hypersurfaces of quaternionic projective space. Tsukuba J. Math. 15 (1991), no. 2, 315--323. doi:10.21099/tkbjm/1496161659. https://projecteuclid.org/euclid.tkbjm/1496161659


Export citation